Joint papers of Abraham and Shelah

ADSh:81
Avraham (Abraham)+Devlin+Shelah, The consistency with CH of some consequences of Martin's axiom plus $2^{\aleph _{0}}>\aleph _{1}$ -- Israel J Math 31 (1978) 19-33
AbSh:102
Avraham (Abraham)+Shelah, Forcing with stable posets -- J Symbolic Logic 47 (1982) 37-42
AbSh:106
Avraham (Abraham)+Shelah, Martin's axiom does not imply that every two $\aleph _{1}$-dense sets of reals are isomorphic -- Israel J Math 38 (1981) 161-176
AbSh:114
Abraham+Shelah, Isomorphism types of Aronszajn trees -- Israel J Math 50 (1985) 75-113
AbSh:146
Abraham+Shelah, Forcing closed unbounded sets -- J Symbolic Logic 48 (1983) 643-657
ARSh:153
Abraham+Rubin+Shelah, On the consistency of some partition theorems for continuous colorings, and the structure of $\aleph_ 1$-dense real order types -- Annals Pure and Applied Logic 29 (1985) 123-206
AbSh:182
Abraham+Shelah, On the intersection of closed unbounded sets -- J Symbolic Logic 51 (1986) 180-189
AShS:221
Abraham+Shelah+Solovay, Squares with diamonds and Souslin trees with special squares -- Fundamenta Math 127 (1987) 133-162
AbSh:403 1998-12-15 [pdf] [ps] [abstract] [arXiv:math.LO/9812115]
Abraham+Shelah, A $\Delta ^2_2$ well-order of the reals and incompactness of $L(Q^{MM})$ -- Annals Pure and Applied Logic 59 (1993) 1-32
AbSh:458 1994-08-30 [pdf] [ps] [abstract] [arXiv:math.LO/9408214]
Abraham+Shelah, Martin's Axiom and $\Delta ^2_1$ well-ordering of the reals -- Archive for Math Logic 36 (1997)
AbSh:485 2001-03-24 [pdf] [ps] [abstract] [arXiv:math.LO/0104195]
Abraham+Shelah, Coding with ladders a well ordering of the reals -- J Symbolic Logic 67 (2002) 579-597
AbSh:537 2001-02-12 [pdf] [ps] [abstract] [arXiv:math.LO/9807178]
Abraham+Shelah, Lusin sequences under CH and under Martin's Axiom -- Fundamenta Math 169 (2001) 97-103
AbSh:598 2002-07-31 [pdf] [ps] [abstract] [arXiv:math.LO/0404151]
Abraham+Shelah, Ladder gaps over stationary sets -- J Symbolic Logic 69, 2 (2004) 518-532


Back to theList of coauthors
Back to Shelah's Archive